Gaviscon Double Action Liquid Peppermint - Gaviscon Double Action Liquid has a fast soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It works by neutralising excess stomach acid and forming a protective barrier over the contents of the stomach to sooth burning and pain in the chest. This oral suspension formula has a minty flavour making it easy to take and lasts up to 4 hours.
How to take Gaviscon Double Action Liquid:
Before taking Gaviscon Double Action Liquid:
Each 10ml of Gaviscon Double Action Liquid contains:
500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients. It also contains carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, peppermint flavour, sodium hydroxide and water. This product is sugar free and gluten-free. You can take this product if you are pregnant or breast feeding.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Great Product would recommend
Not chalky taste
Use this immediately heartburn kicks in
For someone who suffers from both indigestion and heart burn, nothing beats Gaviscon Double Action. The mint flavour is a bonus. It is expensive generally but much better cost on Chemist Direct.